# SDR SWAA2025092203990

- Difficulty date: August 13, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HORIZONTAL STAB INSPAR RIB HSS 129.50, 26 INCHS OF THE FRONT SPAR.   PERFORMED PERMANENT RIB REPAIR IAW SRM 55-10-09-2R-5, REPAIR 5.
